Median Stable Matching for College Admission

B.E. Klaus, F. Klijn

Research output: Contribution to journalArticleAcademicpeer-review

Abstract

We give a simple and concise proof that so-called generalized median stable matchings are well-defined for college admissions problems. Furthermore, we discuss the fairness properties of median stable matchings and conclude with two illustrative examples of college admissions markets, the lattices of stable matchings, and the corresponding generalized median stable matchings.
Original languageEnglish
Pages (from-to)1-11
Number of pages11
JournalInternational Journal of Game Theory
Volume34
DOIs
Publication statusPublished - 1 Jan 2006

Cite this